# SDR UPS97421991

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK IN LOWER FRAME WEB CUTOUT CORNER AT BS 2160, S49/48LT.  REPAIRED FRAME WEB CUTOUT CORNER ACCORDING SRM 53-10-04 FIG. 43.
